# SDR 2022F00140

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: General aviation
- Aircraft: N533QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0074
- Aircraft time: 4,745 hours, 3,193 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 741202312
- Part serial: NA
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SKIN (RIGHT SIDE) DAMAGE (DRILL START). ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ33965M1 DATED MARCH 18, 2022; 680A-0074 (N533QS) TAILCONE SKIN (RIGHT SIDE) DAMAGE (DRILL START).
